MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL SYNCRA CRT-P; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL SYNCRA CRT-P; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number C2TR01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-45 lead, implanted (b)(6) 2006; 694958 lead, implanted (b)(6) 2006; 419478 lead, implanted (b)(6) 2006.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced an infection.Both device systems were explanted.No further patient complications have been reported as a result of this event.

Brand Name
SYNCRA CRT-P
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key10389109
Report Number9614453-2020-02442
Device Sequence Number14017992
Product Code NVZ
UDI-Device Identifier00613994753304
UDI-Public00613994753304
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/14/2017
Device Model NumberC2TR01
Device Catalogue NumberC2TR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M55 LEAD, 5076-45 LEAD, DDMB1D4 CRT-D
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR